MathSciNet Relay Station
MathSciNet bibliographic data
MR2300666 (2008b:35307) 35R45 (35B05 35J60 58J05)
Pucci, Patrizia; Rigoli, Marco; Serrin, James Qualitative properties for solutions of singular elliptic inequalities on complete manifolds. J. Differential Equations 234 (2007), no. 2, 507–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement